Rocky Mountain Journal of Mathematics

On the Zeroes of Two Families of Polynomials Arising from Certain Rational Integrals

John B. Little

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 35, Number 4 (2005), 1205-1215.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069684

Digital Object Identifier
doi:10.1216/rmjm/1181069684

Mathematical Reviews number (MathSciNet)
MR2178985

Zentralblatt MATH identifier
1124.12003

Subjects
Primary: 12D10: Polynomials: location of zeros (algebraic theorems) {For the analytic theory, see 26C10, 30C15}
Secondary: 33C05: Classical hypergeometric functions, $_2F_1$

Citation

Little, John B. On the Zeroes of Two Families of Polynomials Arising from Certain Rational Integrals. Rocky Mountain J. Math. 35 (2005), no. 4, 1205--1215. doi:10.1216/rmjm/1181069684. https://projecteuclid.org/euclid.rmjm/1181069684


Export citation

References

  • G. Boros, V.H. Moll and J. Shallit, The $2$-adic valuation of the coefficients of a polynomial, Scientia, Series A: Math. Sci. 7 (2000-2001), 47-60.
  • N. Jacobson, Basic algebra I, W.H. Freeman, San Francisco, 1974.
  • M. Mignotte, Mathematics for computer algebra, Springer-Verlag, New York, 1992.
  • V. Moll, The evaluation of integrals: A personal story, Notices Amer. Math. Soc. 49 (2002), 311-317.
  • M. Petkovsek, H. Wilf and D. Zeilberger, $A = B$, A.K. Peters, Wellesley, MA, 1996.
  • G. Szegö, Orthogonal polynomials, 4th ed., Amer. Math. Soc., Providence, RI, 1975.